# SDR REXA2012021800208

- Difficulty date: February 15, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 17,142 hours, 14,649 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE HAS 12 AREAS SCRATCHED/DAMAGED ABOVE FLOOR FROM LONGER SCREWS.  REPAIRED IAW REO 601R-53-61-2155.
